Avastin and Temodar a no-go this week

Mike was supposed to have his Avastin infusion and start his 5 day Temodar this week, but his platelets were low at the beginning of the week so he was sent home.  On Friday he went in for treatment and his blood pressure was too high, so he didn’t even get to the blood work portion of the appointment.  The drs have prescribed him a different medication trying to get his blood pressure under control.  He has had high blood pressure for years, but it was always manageable with medication.  One of the side effects of Avastin is causing high blood pressure, so its not a surprise that this is affecting Mike.  We aren’t so worried anymore about getting kicked off the Duke study.  We figure if it happens, it happens.  God doesn’t need a Duke study to cure my husband.  He can do it all on his own.  We are trusting that He will continue to provide wisdom and lead the way as far as treatment options go.  As of now, he has another appt to try for treatment on Wednesday, and the next Duke appt is March 25th & 26th.


Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google+ photo

You are commenting using your Google+ account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s

%d bloggers like this: